Zou, Qing. (1397). The log-convexity of the fubini numbers. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7(2), 17-23. doi: 10.22108/toc.2017.104212.1496
Qing Zou. "The log-convexity of the fubini numbers". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7, 2, 1397, 17-23. doi: 10.22108/toc.2017.104212.1496
Zou, Qing. (1397). 'The log-convexity of the fubini numbers', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7(2), pp. 17-23. doi: 10.22108/toc.2017.104212.1496
Zou, Qing. The log-convexity of the fubini numbers. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1397; 7(2): 17-23. doi: 10.22108/toc.2017.104212.1496


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.